Can Olanzapine Cause Parkinsonism?
Yes- it can cause parkinsonisms
Good evening. Thank you for your question.
Patients on olanzapine can suffer a number of side effects which can certainly cause a person's stability to be compromised when walking but many patients (>10% who suffer side effects) do develop what we refer to as PARKINSONISMS and these result in the typical shuffling, marche petit pas, and reduced arm swing with hunched posture and predilection to falls with loss of balance.
If I've adequately answered your questions could you do me a huge favor by CLOSING THE QUERY and being sure to include some fine words of feedback along with a 5 STAR rating if you feel my answers/suggestions have helped? Again, many thanks for posing your questions and please let me know how things turn out.
Do not forget to contact me in the future at: www.bit.ly/drdariushsaghafi for additional questions, comments, or concerns having to do with this topic or others.
This query has utilized a total of 27 minutes of professional time in research, review, and synthesis for the purpose of formulating a return statement.